On the factorization of some block triangular almost periodic matrix functions

M. Amélia Bastos, António Bravo, Yuri I. Karlovich, Ilya M. Spitkovsky

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Canonical factorization criterion is established for a class of block triangular almost periodic matrix functions. Explicit factorization formulas are also obtained, and the geometric mean of matrix functions in question is computed.

Original languageEnglish (US)
Title of host publicationOperator Theory
Subtitle of host publicationAdvances and Applications
PublisherSpringer International Publishing
Pages25-52
Number of pages28
StatePublished - 2014

Publication series

NameOperator Theory: Advances and Applications
Volume242
ISSN (Print)0255-0156
ISSN (Electronic)2296-4878

Keywords

  • Almost periodic factorization
  • Geometric mean

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'On the factorization of some block triangular almost periodic matrix functions'. Together they form a unique fingerprint.

Cite this